Coefficients of extremal polynomials and Chebyshev alternances
Doklady Akademii Nauk, Tome 180 (1968) no. 6, pp. 1290-1293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_6_a5,
author = {L. G. Lozner},
title = {Coefficients of extremal polynomials and {Chebyshev} alternances},
journal = {Doklady Akademii Nauk},
pages = {1290--1293},
year = {1968},
volume = {180},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_6_a5/}
}
L. G. Lozner. Coefficients of extremal polynomials and Chebyshev alternances. Doklady Akademii Nauk, Tome 180 (1968) no. 6, pp. 1290-1293. http://geodesic.mathdoc.fr/item/DAN_1968_180_6_a5/